# SDR AALA201802139012

- Difficulty date: February 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,797 hours, 27,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 60070000501
- Part serial: 116
- Condition: Contaminated
- Part time: 39,690 hours, 18,910 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN REAR CABIN DURING DESCENT, AND AT THE GATE WITH APU RUNNING.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED J/C'S 26L00021001, TROUBLESHOT THE CABIN AIR QUALITY. APU ODOR IN CABIN.   DECONTAMINATED THE ECS.  FOUND AN INTERNAL OIL LEAK ON THE APU. ALL REQUIRED PACK COMPONENTS CHANGED.  REPLACED THE AFT CARGO TRIM AIR VALVE IAW AMM 21-43-51.
